Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is there any possible interactions between Cipralex for depression and Inderal for hypersensitivity?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
hi im taking Cipralex 10mg today i started 5mg a week before along with Inderal 80mg long release and Xanax .25 twice a day to combat the cipralex side that ok? Although my doc has prescribed this im still scared the combination may be bad especially that i increased the Cipralex today to 10mg
Posted Fri, 14 Mar 2014 in General Health
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: There is no unlikely reaction Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Ms XXXXXXX Cipralex is selective serotonin reuptake inhibitor which acts as an antidepressants. Inderal is Propranolol which is non selective B blocker useful as an antihypertensive and anti anxiety medication. Xanax is alprazolam which is anti anxiety medication. There is no interaction among these with each other. It will not lead to any untoward reaction. It's always advisable to increase dosage in consultation with your Physician after review of symptoms. I hope it helped Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor